Volume 40, Number 6, November-December 2006
|Page(s)||1053 - 1067|
|Published online||15 February 2007|
A second-order finite volume element method on quadrilateral meshes for elliptic equations
Department of Mathematics, Yantai University,
Yantai, 264005, P.R. China. email@example.com
Revised: 7 August 2006
Revised: 21 October 2006
In this paper, by use of affine biquadratic elements, we construct and analyze a finite volume element scheme for elliptic equations on quadrilateral meshes. The scheme is shown to be of second-order in H1-norm, provided that each quadrilateral in partition is almost a parallelogram. Numerical experiments are presented to confirm the usefulness and efficiency of the method.
Mathematics Subject Classification: 65N30 / 65N15
Key words: Finite volume element / second-order / quadrilateral meshes / error estimates.
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.